# SDR FDEA202404230271

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 39,668 hours, 21,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Horn
- Part number: UNKNOWN
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, L1 DOOR INDICATED CONSTANT AUDIBLE  ALARM AND FLASHING RED LIGHT. ATTEMPTED TO SEAT  DOOR HANDLE WITH NO RESULT. REMAINED ON THROUGH  CLIMB AND CRUISE.   ADJ AND TEST IAW AMM STEP C. (1)-(6) NO FAULTS  NOTED AT THIS TIME.
